# SDR SWAA2022102458815

- Difficulty date: October 11, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INTERCOSTAL AT UPPER TRAILING EDGE PANEL JUST INBOARD OF DEFLECTION RIB IS CRACKED AT OUTBOARD END / [01] R & R INTERCOSTAL PER SRM 51-40-02.
